| Catalog Number |
305125 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.Several date of events october 6th to 8th 2024 november 18th 2024 december 5th 2024.
Event or Problem Description
Material#: 305125 batch#: 4060114 verbatim: rcc received a complaint via email.Email(s) attached we have had 3 im needles in the last two days that were defective.It seems like the needles were occluded.I don¿t know what the lot number was for yesterday, as i was just informed of this.However, the needle today was from lot number: 4060014.These are the precisionglide needles 25g x 1¿ product#: 305125.
Event or Problem Description
Additional information received.Harm to patient hcp: was there any harm to the patient or healthcare professional (hcp)? patients had to be poked twice to administer the immunization.Delay in treatment: did the event cause any delay in treatment? treatment was delayed by a few minutes in the patients who were poked by the defective needles.
Additional Manufacturer Narrative
Pr (b)(4) follow up for device evaluation.It was reported the needles seemed occluded.To aid in the investigation, thirty-five samples in sealed packaging blisters was received for evaluation by our quality team.A visual inspection was performed, and no defects or imperfections were observed.Each sample was then assembled to a syringe with saline solution; all the samples expelled the solution with a normal flow.A device history record review was completed for provided material number 305125, lot 4060114.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.